# SDR HEEA076547

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 1,974 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Mount
- Part number: 407310203101
- Condition: Deteriorated
- Location: Main Rotor
- Part time: 1,974 hours, 5,846 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR MOUNT DETERIORATED.
